The Michigan Mathematical Journal

Neighborhoods of $S^1$-like continua in $4$-manifolds.

Fredric D. Ancel, Vo Thanh Liem, and Gerard A. Venema

Full-text: Open access

Article information

Source
Michigan Math. J., Volume 40, Issue 1 (1993), 3-25.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
https://projecteuclid.org/euclid.mmj/1029004672

Digital Object Identifier
doi:10.1307/mmj/1029004672

Mathematical Reviews number (MathSciNet)
MR1214053

Zentralblatt MATH identifier
0831.57008

Subjects
Primary: 57N13: Topology of $E^4$ , $4$-manifolds [See also 14Jxx, 32Jxx]
Secondary: 55P55: Shape theory [See also 54C56, 55Q07] 57N40: Neighborhoods of submanifolds

Citation

Ancel, Fredric D.; Liem, Vo Thanh; Venema, Gerard A. Neighborhoods of $S^1$-like continua in $4$-manifolds. Michigan Math. J. 40 (1993), no. 1, 3--25. doi:10.1307/mmj/1029004672. https://projecteuclid.org/euclid.mmj/1029004672


Export citation